1. Fernholz E.R., Ichiba T., Karatzas I., Prokaj V., “Planar Diffusions with Rank-Based Characteristics and Perturbed Tanaka Equations”, Probab. Theory Relat. Field, 156:1-2 (2013), 343–374  crossref  isi
  2. Cherny A.S., Engelbert H.-J., “Singular stochastic differential equations”, Singular Stochastic Differential Equations, Lecture Notes in Mathematics, 1858, 2005, 1  mathscinet  zmath  isi
  3. Toshio Mikami, “Variational processes from the weak forward equation”, Commun.Math. Phys., 135:1 (1990), 19  crossref
  4. Brian Jefferies, “Semigroups and diffusion processes”, Math. Proc. Camb. Phil. Soc., 102:01 (1987), 139  crossref
  5. А. Н. Кочубей, “Сингулярные параболические уравнения и марковские процессы”, Изв. АН СССР. Сер. матем., 48:1 (1984), 77–103  mathnet  mathscinet  zmath; A. N. Kochubei, “Singular parabolic equations and Markov processes”, Math. USSR-Izv., 24:1 (1985), 73–97  crossref
  6. Jean Pellaumail, Lecture Notes in Mathematics, 920, Séminaire de Probabilités XVI 1980/81, 1982, 469  crossref
  7. J. Pellaumail, Lecture Notes in Mathematics, 850, Séminaire de Probabilités XV 1979/80, 1981, 561  crossref
  8. J. Pellaumail, “Weak Solutions for Semi-Martingales”, Can. j. math., 33:5 (1981), 1165  crossref
  9. Р. Ш. Липцер, “О представлении локальных мартингалов”, Теория вероятн. и ее примен., 21:4 (1976), 718–726  mathnet; R. Š. Lipcer, “On a representation of local martingales”, Theory Probab. Appl., 21:4 (1977), 698–705  mathnet  crossref
  10. P. Priouret, Lecture Notes in Mathematics, 390, Ecole d'Eté de Probabilités de Saint-Flour III-1973, 1974, 37  crossref
  11. William J Anderson, Abraham Boyarsky, “Representation of functions of Markov processes as solutions of stochastic equations”, Journal of Differential Equations, 14:2 (1973), 263  crossref
  12. N. Karoui, H. Reinhard, Lecture Notes in Mathematics, 321, Séminaire de Probabilités VII Université de Strasbourg, 1973, 95  crossref
  13. Abraham Boyarsky, “Existence of unique quasi-diffusions”, Journal of Differential Equations, 12:1 (1972), 1  crossref
  14. L. Van Mellaert, P. Dorato, “Numerical solution of an optimal control problem with a probability criterion”, IEEE Trans. Automat. Contr., 17:4 (1972), 543  crossref
  15. W. Zh. Yang, “On the uniqueness of diffusions”, Z. Wahrscheinlichkeitstheorie verw Gebiete, 24:4 (1972), 247  crossref
  16. Н. В. Крылов, “Управление марковскими процессами и пространства $W$”, Изв. АН СССР. Сер. матем., 35:1 (1971), 224–255  mathnet  mathscinet  zmath; N. V. Krylov, “Control of Markov processes and $W$-spaces”, Math. USSR-Izv., 5:1 (1971), 233–266  crossref
  17. Mamoru Kanda, “Comparison Theorems on Regular Points for Multidimensional Markov Processes of Transient Type”, Nagoya Mathematical Journal, 44 (1971), 165  crossref
  18. Wendell H. Fleming, “Optimal Continuous-Parameter Stochastic Control”, SIAM Rev., 11:4 (1969), 470  crossref
  19. Я. А. Коган, “Об оптимальном управлении необрывающимся диффузионным процессом с отражением”, Теория вероятн. и ее примен., 14:3 (1969), 516–522  mathnet; A. Ya. Kogan, “On optimal control of a non-stopped diffusion process with reflection”, Theory Probab. Appl., 14:3 (1969), 496–502  mathnet  crossref
  20. Daniel W. Stroock, S. R. S. Varadhan, “Diffusion processes with continuous coefficients, I”, Comm Pure Appl Math, 22:3 (1969), 345  crossref
1
2
Следующая